Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The Galois correspondence for linear homogeneous difference equations.


Author: Charles H. Franke
Journal: Proc. Amer. Math. Soc. 21 (1969), 397-401
MSC: Primary 12.80
DOI: https://doi.org/10.1090/S0002-9939-1969-0244217-0
MathSciNet review: 0244217
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Cohn, Difference algebra, Wiley, New York, 1965. MR 0205987 (34:5812)
  • [2] C. Franke, Picard-Vessiot theory of linear homogeneous difference equations, Trans. Amer. Math. Soc. 108 (1963), 491-515. MR 0155819 (27:5753)
  • [3] -, A note on the Galois theory of linear homogeneous difference equations, Proc. Amer. Math. Soc. 18 (1967), 548-551. MR 0210693 (35:1579)
  • [4] I. Kaplansky, An introduction to differential algebra, Hermann, Paris, 1957. MR 0093654 (20:177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12.80

Retrieve articles in all journals with MSC: 12.80


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0244217-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society